MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINN LINER NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  PINN LINER NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121828050
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that superior poly wear.No falls, trauma, or comorbidities.Doi: (b)(6) 2013; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PINN LINER NEUT 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7486307
Report Number1818910-2018-58880
Device Sequence Number11253778
Product Code LPH
UDI-Device Identifier10603295011118
UDI-Public10603295011118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121828050
Device Lot NumberWN8BB1073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight79